# SDR IPXA2016070705510

- Difficulty date: June 24, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER FLOOR FITTING NR 7 HAS CORROSION.  REPAIRED THE FLOOR FITTING IAW EA 011-5340-01-A6346 REV. I/R AND EO MD11-5340-61193-A. (MINOR)
